Alert archive / Oklahoma / Tornado Warnings in 2023

Tornado Warning 80, NWS Norman, OK

June 15, 2023Cotton County, Jefferson County, Stephens County, Oklahoma

NWS Norman, OK issued this tornado warning at Jun 15, 2023, 5:32 PM CDT for Cotton County, Jefferson County, Stephens County, Oklahoma. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2023, 5:32 PM CDT (22:32 UTC)
Expired
Jun 15, 2023, 6:15 PM CDT
In force
43 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Cotton County, OK, Jefferson County, OK, Stephens County, OK

The radar

The Altus AFB radar (KFDR), 83 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 5:44 PM CDTHAIL 12 Sw Comanche, OKReport from mPING: Quarter (1.00 in.).
Jun 15, 6:05 PM CDTTSTM WND GST 611 E Waurika, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:34 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2023-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2023-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-440 J/kg
Mixed-layer LCL
1788 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

824 
WFUS54 KOUN 152232
TOROUN
OKC033-067-137-152315-
/O.NEW.KOUN.TO.W.0080.230615T2232Z-230615T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
532 PM CDT Thu Jun 15 2023

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northwestern Jefferson County in southern Oklahoma...
  Southern Stephens County in southern Oklahoma...
  Northeastern Cotton County in southwestern Oklahoma...

* Until 615 PM CDT.
    
* At 532 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles west of Corum, moving southeast at 30 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Duncan, Waurika, Comanche, Temple, Hastings, Addington, Waurika
  Lake, Corum, and Empire City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3427 9823 3451 9822 3451 9816 3441 9767
      3407 9790
TIME...MOT...LOC 2232Z 298DEG 28KT 3438 9817 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

03
2 follow-up statements
122 
WWUS54 KOUN 152250
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
550 PM CDT Thu Jun 15 2023

OKC033-152259-
/O.CAN.KOUN.TO.W.0080.000000T0000Z-230615T2315Z/
Cotton OK-
550 PM CDT Thu Jun 15 2023

...THE TORNADO WARNING FOR NORTHEASTERN COTTON COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3422 9814 3449 9807 3441 9767 3407 9790
TIME...MOT...LOC 2249Z 289DEG 18KT 3440 9784 

$$

OKC067-137-152315-
/O.CON.KOUN.TO.W.0080.000000T0000Z-230615T2315Z/
Jefferson OK-Stephens OK-
550 PM CDT Thu Jun 15 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHWESTERN JEFFERSON AND SOUTHERN STEPHENS COUNTIES...
    
At 549 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 7 miles east of Comanche, moving east at 20 mph. Another 
possible tornado was located near Waurika moving southeast at 20 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Duncan, Waurika, Comanche, Hastings, Addington, Waurika Lake, and
Empire City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3422 9814 3449 9807 3441 9767 3407 9790
TIME...MOT...LOC 2249Z 289DEG 18KT 3440 9784 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

03
269 
WWUS54 KOUN 152302
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
602 PM CDT Thu Jun 15 2023

OKC067-137-152315-
/O.CON.KOUN.TO.W.0080.000000T0000Z-230615T2315Z/
Jefferson OK-Stephens OK-
602 PM CDT Thu Jun 15 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHWESTERN JEFFERSON AND SOUTHEASTERN STEPHENS COUNTIES...
    
At 602 PM CDT, a confirmed tornado was located near Sugden, moving
southeast at 25 mph.

HAZARD...Damaging tornado and two inch hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Waurika and Addington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3417 9806 3444 9784 3441 9767 3407 9790
TIME...MOT...LOC 2302Z 297DEG 21KT 3411 9792 

TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN

$$

03

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 15, 1:55 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 15, 1:55 PM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Norman OK
155 PM CDT Thu Jun 15 2023

...New LONG TERM...

.SHORT TERM...
(This evening through Friday)
Issued at 1225 PM CDT Thu Jun 15 2023

... A DANGEROUS SEVERE WEATHER EPISODE IS EXPECTED ...
       LATE THIS AFTERNOON THROUGH LATE TONIGHT

Through Daybreak Friday: A significant severe weather threat
remains for most areas from late this afternoon through this
evening. Late morning water vapor imagery captures a compact
upper system quickly traversing the New Mexico Rockies. The
boundary layer across north Texas/eastern Caprock is already
highly unstable, with 3500-4000 J/kg of MLCAPE and slowly
decreasing inhibition noted in objective analysis. An increasing
mass response is expected through the day which will contribute to
even further destabilization with time (~4000-6000 MLCAPE
expected by the early evening). Storms are expected to initiate
off the dryline from the eastern Texas panhandle into portions of
the Texas Caprock during the 3-5 PM time frame. Storms will then
quickly progress (with additional development possible) through
portions of western Oklahoma into western-north Texas in the 4-9
PM time frame. Central Oklahoma/I-35 corridor is expected to be
impacted in the 7-11 PM time frame. Storms will quickly slide into
eastern/southeastern Oklahoma in the 9 PM to 1 AM (Friday)
window. Any lingering severe activity should be clearing our
forecast area (into north Texas) by 1-2 AM Friday morning.

All hazards are on the table with any severe storm today. Early
on in the convective evolution, large to very large hail (up to
baseball- softball size) will be the primary hazard. This is
driven by the significant instability, cloud layer shear, and
steep mid-level lapse rates (>8.0 C/km) progged to develop. A
damaging wind threat will also exist with any storm, though may
peak towards central into southeast Oklahoma as upscale growth
(into clusters/lines) occurs. A few wind gusts in the 80-90 mph
range are certainly possible, especially should a rear inflow jet
materialize within a storm complex. The chance for a few tornadoes
also exists today with any dominant/sustained storm. Given the
expectation for rather high dewpoint depressions (i.e. high cloud
bases), the coverage and longevity of this threat is somewhat
uncertain. This threat may ultimately peak in the 00-03/7-10 PM
CDT time frame this evening, as surface temperatures cool (i.e.
lowering cloud bases) and at least neutral theta/moisture
advection keeps nocturnal stabilization from rapidly occurring.
Modest increases in low-level shear may occur during this time as
well, further aiding in some tornado potential.

The bottom line today, be prepared for dangerous severe weather this
afternoon through this evening across our entire forecast area. Take
time now to review your action plan for how you will respond
should you come under a warning later today. Most (to perhaps
all) convective warnings today will indicate the threat for high-
end severe weather (large to giant hail, hurricane force wind
gusts and/or tornadic potential).

Friday: A pleasant, hot and mostly dry day is expected during
daytime hours on Friday. A weak cold front is forecast to slide
through much of the CWA early on Friday as the aforementioned
shortwave pushes towards the Ozarks. Mostly clear skies and
temperatures in the mid-80s (north) to mid-90s (south) are
expected during the afternoon/evening.

Ungar

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 155 PM CDT Thu Jun 15 2023

Friday Night: Potential exists for low end severe weather chances
across far northern Oklahoma into early Saturday. Another rather
substantial (for mid-June) shortwave trough is expected to round
the periphery of a sub-tropical ridge late on Friday. This is
expected to instigate scattered convection across the High Plains
on Friday evening. Some of this convection may sneak into far
northern zones very late on Friday and into early Saturday
morning. A few damaging wind gusts may occur with this activity,
though for now, this threat will likely be rather localized in
time and space (as activity is forecast to weaken rather rapidly).

Saturday: Another day where impactful severe weather chances will
exist, at least for portions of the CWA. The approach of another
anomalously strong upper system, combined with a sharpening
dryline, is expected to foster the development of scattered severe
convection from the Texas Panhandle into portions of western
Oklahoma/north Texas from the late afternoon into overnight
period. Increasing deep layer wind shear should promote organized
modes (supercells and lines) that will be capable of producing all
severe hazards. Latest guidance is honing in on the potential for
a late evening into overnight organized convective line moving
through portions of the area as well. Trends in the nature of this
threat will be monitored closely over successive updates.

Early Next Week: Dry and hot surface conditions are expected to
return. Grand ensemble guidance depicts the upper flow returning to
ridging across the central CONUS. This will promote dry surface
conditions (outside of very low <10% chance of afternoon/evening
storms) and hot temperatures. Temperatures in the mid-90s to low-
100s are expected areawide.

Ungar

&&

.AVIATION...
(18Z TAFS) Issued at 1200 PM CDT Thu Jun 15 2023

Mainly VFR conditions are expected this afternoon with a chance of
MVFR ceilings across western north Texas and southwest Oklahoma
this afternoon. Severe thunderstorms are expected to develop
mainly after 20Z with storms moving rather quickly eastward during
the late afternoon and mid to late evening. There is a chance
that most terminals will be impacted by storms, but should not
reside over any terminal for a long period. Will add a mention of
hail in some of the TAFS where instability will be higher. This is
mainly for potenially of rather large hail with these storms.
Severe wind gusts are also possible with some of the storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  65  85  67  90 /  70  10  10  10
Hobart OK         63  88  66  95 /  30   0   0  10
Wichita Falls TX  66  93  69  99 /  10   0   0  10
Gage OK           58  85  62  90 /  70   0  20  10
Ponca City OK     62  87  66  89 /  70  10  20  30
Durant OK         68  90  71  95 /  50   0  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...34
LONG TERM....34
AVIATION...06
Hazardous weather outlook, Jun 15, 2:04 PM CDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
204 PM CDT Thu Jun 15 2023

OKZ004>048-050>052-TXZ083>090-161015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
204 PM CDT Thu Jun 15 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Severe storms will develop during the afternoon and evening.
Storms will initially impact western Oklahoma and western north
Texas and will move eastward during the evening and overnight.
The stronger storms will produce hail up to the size of baseballs
and winds up to 80 mph. A few tornadoes are also possible
especially during the afternoon and early evening hours.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and north Texas should prepare for severe weather
operations.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There is a low chance for thunderstorms across northern Oklahoma
late Friday night.

There is a medium chance for strong to severe storms Saturday
afternoon and evening.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jun 15, 4:59 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
459 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     Hail             2 S Cache               34.60N 98.63W
06/15/2023  E1.75 inch       Comanche           OK   Trained Spotter

&&
Local storm report, Jun 15, 5:04 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
504 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     Hail             1 N Duncan              34.52N 97.96W
06/15/2023  E1.00 inch       Stephens           OK   Trained Spotter

&&
Special weather statement, Jun 15, 5:08 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Norman OK
508 PM CDT Thu Jun 15 2023

OKZ025-026-029-030-152245-
Oklahoma OK-Pottawatomie OK-Cleveland OK-Lincoln OK-
508 PM CDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of southeastern
Oklahoma, southwestern Lincoln, northern Cleveland and northwestern
Pottawatomie Counties through 545 PM CDT...

At 507 PM CDT, Doppler radar was tracking a strong thunderstorm over
southeastern Oklahoma City, moving east at 60 mph.

HAZARD...Wind gusts of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southeastern Oklahoma City, Norman, Moore, Midwest City, Shawnee, Del
City, Tecumseh, Choctaw, Harrah, McLoud, Nicoma Park, Pink, Valley
Brook, Stella, Tinker Air Force Base, Dale, Stanley Draper Lake,
Newalla, northern Lake Thunderbird, and Bethel Acres.

This includes the following highways...
 Interstate 35 between mile markers 111 and 125.
 Interstate 40 between mile markers 155 and 186.
 Interstate 44 between mile markers 113 and 116.
 Interstate 240 between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3522 9754 3523 9755 3527 9756 3530 9757
      3541 9760 3559 9702 3529 9686
TIME...MOT...LOC 2207Z 253DEG 54KT 3536 9741

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

MDU
Local storm report, Jun 15, 5:10 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
510 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Hail             Lawton                  34.61N 98.39W
06/15/2023  E4.00 inch       Comanche           OK   Public

            Twitter image.

&&
Local storm report, Jun 15, 5:30 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
530 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     Tstm Wnd Dmg     6 N Cookietown          34.36N 98.45W
06/15/2023                   Cotton             OK   Storm Chaser

            Roof off of house per storm chaser.

&&
Local storm report, Jun 15, 5:31 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Norman OK
531 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     Tstm Wnd Dmg     2 WNW Walters           34.36N 98.35W
06/15/2023                   Cotton             OK   Public

            Power poles snapped.

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:34 PM CDTSpecial Weather StatementOUNGreer41 min
Jun 15, 2:42 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Greer, Kiowa, Washita63 min
Jun 15, 3:07 PM CDTSpecial Weather StatementOUNKiowa23 min
Jun 15, 3:12 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa48 min
Jun 15, 3:28 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKiowa, Washita47 min
Jun 15, 3:54 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNCaddo, Comanche, Kiowa51 min
Jun 15, 4:23 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNComanche52 min
Jun 15, 4:34 PM CDTTornado WarningOUNComanche, Cotton, Stephens41 min
Jun 15, 4:41 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNComanche64 min
Jun 15, 4:51 PM CDTAreal Flood AdvisoryOUNComanche3 hr
Jun 15, 4:55 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNComanche, Grady, Stephens50 min
Jun 15, 5:03 PM CDTTornado Warning Tornado observedOUNComanche, Cotton42 min
Jun 15, 5:06 PM CDTTornado WarningOUNStephens54 min
Jun 15, 5:08 PM CDTSpecial Weather StatementOUNOklahoma37 min
Jun 15, 5:25 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole17 min
Jun 15, 5:30 PM CDTAreal Flood AdvisoryOUNStephens3 hr
Jun 15, 5:36 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward39 min
Jun 15, 5:43 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNStephens47 min
Jun 15, 5:51 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Woodward54 min
Jun 15, 5:55 PM CDTTornado WarningOUNJefferson50 min
Jun 15, 6:00 PM CDTTornado WarningOUNCarter, Jefferson, Stephens45 min
Jun 15, 6:09 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward51 min
Jun 15, 6:20 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Roger Mills25 min
Jun 15, 6:26 PM CDTSpecial Weather StatementOUNCuster34 min
Jun 15, 6:28 PM CDTTornado WarningOUNEllis, Roger Mills47 min
Jun 15, 6:29 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole29 min
Jun 15, 6:38 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson52 min
Jun 15, 6:40 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCuster, Dewey, Ellis, Major, Roger Mills, Woodward50 min
Jun 15, 6:41 PM CDTTornado WarningOUNCarter, Jefferson, Love49 min
Jun 15, 6:42 PM CDTTornado WarningOUNEllis, Roger Mills48 min
Jun 15, 6:44 PM CDTTornado Warning Tornado observedOUNCarter, Love46 min
Jun 15, 6:56 PM CDTSpecial Weather StatementOUNMurray34 min
Jun 15, 6:58 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Harper, Major, Woods, Woodward47 min

Nearby

Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.